Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hair loss, done analysis, taken Minoxidil and Mintop. Can I use Keraglo?

Hi, i am a 26yr old male suffering from hair loss , i have analysised this in the last 4-6mth, suddenly i analysis ed my hair is falling , and in the right side, of front-head some hair falls, and now i have analysis-ed from back hair fall started, in backside, not fully back,in between hair - few hair is losses, few it is visible(from back, i think)- u can say like patches hair fall now it has started, i am going to attend brother marriage next month in November , (( in between hair, from left back side, i am not able to explain without u see. bt it is like patch hair loss )) i feel very disturbed bec , my hair is hair loss.... i m really tensed., in mind it has come all the time , my hairloss kindly help me for fast growth please. and i feel my nutrition is not good not on time i feel, and please tell me what to eat. i am a vegetarian ,so time i eaten eggs . or may be from water it will happen i m frm blore medicine i used from today :- today, i have taken (Minoxidil_lotion - mintop forte 5%) ,and applied the same 2times - even and now (night), and today - 8x shampoo applied in morning, i feel from this shampoo my hair is falling more i think, i buy this keraglo men (vitamin). can i use this for hail fall pls help me ,need ur help, i m very tensed. how i use this medicine, tell me side effect of this medicine or pl u seggest me what i should do,wht medicine i will use kindly help and YYYY@YYYY
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi.patchy hair loss is called alopecia areata.keraglo is only multivitamin which is used daily once which has minimal side is better treated with folica hair tinctire in night and closal lotion in the day
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor